Taking for azifine for too long. should I stop taking it?
Hello, I am suffering from acne for a year. Six months ago I consulted a dermatologist. He told me to take azifine plus 500 mg for a month, and after taking it, almost acnes were cured so I stopped taking medicines. But after a few weeks (2-3) the whole face started getting acne again. So I started taking azifine and I still have acne. So what should I do? Should I stop taking azifine as it is an antibiotic and taking it for too long may make germs (bacteria) more resistant and harder to kill? Please suggest what can I do? I am 24 years old male.
@karne Hello, Yes. Azifine is used to treat various bacterial infections of the respiratory system (like pneumonia, bronchitis, tonsillitis, pharyngitis, and sinusitis), skin infections (like acne and rosacea), and ear infections, and sexually transmitted infections. Please stop taking Azifine. You are right that taking antibiotics for too long causes resistance. You can go in for chemical peels along with local applications so that acne can be controlled. Thanks!